Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TD on Ritalin. How to stop? Please Help!! Phillipa

Posted by delna on December 22, 2009, at 11:31:57

In reply to Re: TD on Ritalin. How to stop? Please Help!!, posted by Phillipa on December 21, 2009, at 13:08:58

> I'd also stop Delna such horrible problems done with medical testing? Phillipa

Phillipa,
Am tapering as advised by pdoc. Am on 10 today.
No, medical testing is still going on but I am not getting any real answers. Apparently I don't have hashimoto's since my antibody levels are not high enough to warrant diagnosis. Still the endocrinologist wants to treat me for thyroid problems . He feels that clinically I have all the symptoms even though the results appear normal.Unfortunately the T4 is making me dizzy.
Also I am checking for PCOS and metabolic syndrome which apparently I appear to have. I have gained 10 kg's in the past 3 months. Its insane.
Thanks again Phillipa.
I really appreciate your concern
Love D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:930158
URL: http://www.dr-bob.org/babble/20091217/msgs/930322.html